Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
1697690 tn?1329127238

Horribly addicted to heroin and oxycontin and trying to stop

I tried to detox a few months ago and even posted on here, but failed miserably. Ive been using for four or 5 yrs now, I am 22 and have been wanting to stop for a while but the morning sickness i get from withdrawal has been so horrendous lately that I cant even make it through one day without. Ive never had detoxes like this, i cant even explain the pain. I have been using a lot lately, maybe  400mg of oxycontin and then add in the heroin and it just is killing me. I am so miserable lately. I didnt really notice it til a few weeks ago, but i know i am not hte person i once was. I am so depressed all day, i dont want to do anything, i isolate from all the people who care about me, my thoughts are so impulsive, i am literally self destructing and bringing everything down around me. school, friends, family, money, love, excitement those are all foreign things that i have sacrificed for my "high" . If i am not high i am painfully sick, and i am stuck. and i hate this. i want to change, but dont no if i will ever be able to. I can see things getting so worse lately. I am 22 yrs old and often think that i am going to die soon, if i dont overdose maybe something else will happen but i just feel it lately. i am going down a dark road, 4 yrs ago if youd shown me a picture now of my life i would have laughed and thought you were crazy. i dont know how things became like this but i cant imagine letting this go on for another  5 yrs, and yet i know that it will if i dont die or make a drastic change. the next 4 yrs will go by like these 4 yrs and ill be in a miserable drug haze. its like no matter wat i am miserable but at least when i am high, its manageable, and i cna escape it for a few minutes. And believe me, it didn;t used to be like this, ive never been this kind of person. ive always had an excitement for life, but its gone now. anyways i am sorry to ramble on and on. i will say today is DAY 2, i am in unimaginable pain but i am trying to detox and make a change, because i want so desperately to love life again, and feel, good or bad, but just to feel things, to have relationships with other people, to want to go out and do things, to wake up in the morning and feel rejuvenated and excited for the day not dope sick and deathly, i just want to get some life back in me because i have become vacant and empty and i honestly dnt no how much longer i can go on like this. guess  i thought id post if anyone has been here and can say things can change id love to hear it because my outlook is bleak and i have gone far down this road and it is dark and lonely and i want to change more then anything but it just seems like i will always be condemed to this addiction and all that comes with it.
296 Responses
Avatar universal
I can certainly understand why you feel stuck.  Withdrawal is terribly painful, especially when you've been using a lot and for a long time.  But you're on Day 2 ... just try to get through today.  You're not going to get the old you back overnight.  You didn't get to where you are overnight and it's going to take some time.

If you continue to withdraw at home, check out the Amino Acid Protocol and the Thomas Recipe.  There are things there that will help alleviate some of your withdrawal symptoms.  Do you have anyone at home to help you through this?  What about going to an inpatient detox?  Is that a possibility?

Also, even though you're in the midst of withdrawals, you need to think about aftercare.  It seems like that is a priority if you really want to get well.  The people that are successful are the ones that have some sort of aftercare in place.

Read the posts here and pay attention to the people that speak.  There are several people here who have a good amount of clean time.  They are the ones to listen to.  They've been there and they've maintained sobriety so when they tell you something, listen.

It sounds like you are ready to make this change.  You're right that if you keep on this path, nothing good will come of it.  You are so young and have an amazing life ahead of you!  This won't be easy but you can do it.  You can have feelings back.  You can enjoy the simplicity of everyday things again.  Keep posting here and find some support in real life.  What about your parents?  Are they able to help?  If you go to NA/AA, you will find support there.  You can get a sponsor and they will help you through this.

I'm sure you'll get some responses from a lot of people here, including some that have some really good knowledge about this.  Keep reading, keep posting, and just stay in the moment with your withdrawals.  Do what you can to alleviate your symptoms and just take it a moment at a time.  The physical withdrawals won't last forever.  You can do this!
1416133 tn?1351126817
mellie4 I don't think any of us could have said it better than you just did.
Avatar universal
At that high a dose you need pro help getting off.  CT would be so bad you won't be able to do it.  That's 400mg a day right?  Plus H you'll need to come down slowly and then jump off
Good luck and keep posting. We all know the pain of wd
Avatar universal
well no guts no glory.....YOU CAN DO THIS ....we have had members with equally bad habits make it out your already 2 days in it shouldent get worst your in acute withdrawal its just going to hang around for a few days a hot soak will help the aches and pains  highlands restlsful legs will help the rls so pick some up pick up a cace of gatoraid it is vital you dont become dehydrated you can look up the thomas recipe on the lower right of this screen it will give you a few things to make this a bit ezer other then that you just have to tufe it out in a few days it will break and fro the first time in 5 yr you will be free it will be so worth it keep posting it helps read the other posts your not alone good luck and God bless.....I will check back with you tonight........Gnarly  
1697690 tn?1329127238
thank u guys for the comments. i am detoxing and trying to stick thru it, its unimaginable, but i feel used to it i wake up every day so sick and sometimes just have to sgo thru the day in wds until finally someone can meet me or i can get some. but i do feel like i am going crazy. i am so depsressed and sikc. i figure things cant get worse than the he ll i am living in now and if that much oxy and heroin cant make me feel good anymore then something is rly wrong. i just feel done, i have fallen far and the things that i allow myself to do these days i cant even believe. so even tho i am in he ll rite now i know the other alternative is just another kind of he ll. i dont see any light right now and nothing sounds good but the way i have been going is only getting worse.
Avatar universal
Hang in there......we are thinking of ya......If you were injecting the oxycontin's maybe that's why it is so hard........I saw my doctor about a weaning program but my dose is different and I'm doing it slowly.  I wish you all the best......I know you can do it, do  you have a friend that can stay with you that you trust?  

Take care!!!  
1416133 tn?1351126817
It's gonna suck for a while - there's no way around it (go ahead moderators - censor me).  Focus only on the moment right now and you have a real chance to make it through.  Right NOW.  It's all that matters - seriously.
Avatar universal
I remember your thread from a few months ago.  I'm sorry things have gotten worse for you; but, it's good that you're posting again.  From what I've read, you're in for a bumpy  ride, but just hang on tight with everything you've got - You can do this!  Take care and don't stop posting - the people here truly care about you.  Just remember that this WILL pass. Best of luck.
1697690 tn?1329127238
i dont see how this is going to pass. this is the worst. physical is out of control but the worst is just my mind, my head. i hope i have reached my lowest place right now cuz i cant handle anymore. i feel like im gonna go crazy. everything just hurts so much, its to much. im sorry but i dont mean to be such a downer and i cant really explain this thru typing, no words do this feeling justice.
1416133 tn?1351126817
Let the anger go before it rules your life.
1416133 tn?1351126817
I'm pretty sure you don't have to explain those feelings.  I wish I didn't understand them.

Go outside (garage or wherever) and beat the CRAP out of a box, a piece of furniture - whatever - it will help.  The anger has to go somewhere and better on a piece of crap somewhere and not someone/something we truly care about.  Now DO IT.
1697690 tn?1329127238
i would try that if i cud get up and have any strength i cant even clench my first. im sorry. but thank u for responding and ur support it helps a lot actually.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.